MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID TARGETER SHAFT; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/22/2025, it was reported by a sales representative via (b)(4) that an ar-5400-01 glenoid targeter shaft did not allow the arms to slide in correctly, and an ar-9594-2410 baseplate was worn.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d2b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated/extended usage in the field.Manufactured date: 12-aug-2020.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22213614
Report Number1220246-2025-02465
Device Sequence Number18330227
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public(01)00888867315334(11)200812(10)022032
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Device Lot Number022032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown